The Lupus Forum banner
1 - 2 of 2 Posts

·
Brenda
Joined
·
373 Posts
Discussion Starter · #1 ·
Hi everyone,
It's been a while since I posted here. Life has taken all kinds of changes. Some good and some terrible. Recently my rheumy sent me out of state to see a lupus specialist he knew. This specialist diagnosed me with Rhupus (kind of sounds like something scooby doo would say). He said I clearly have both RA and Lupus; not just an overlap type syndrome. After doing some research, this explains while enbrel and humira both made me very sick when I tried them. Apparently Anti-TNF drugs can cause a lupus like syndrome, or make people with lupus have a bad flare. I'm just curious if anyone else has heard this term. I don't think it's something I'm going to be using as no one would know what I'm talking about, or think I'm nuts.

Anyhow it is good to be back amongst people who know what I'm talking about, though I'm sorry you do, if you know what I mean :)
 

·
Brenda
Joined
·
373 Posts
Discussion Starter · #4 ·
Sorry wolf, I only just now saw this message. I'm on methotrexate injections which I will not get off because it helps some of my symptoms so much. I just looked up rituxan and I think I will pass on that one. It says in people with lupus, rituxan can cause something in the brain called PML and it's fatal. Uh, no thanks. So now back to the drawing board. Oh, all TNF have given me flares so far :/
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top